Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Atenelol for high BP. Why food poisoning and vomiting? Why headaches?

I have high blood pressure being treated by Atenelol. I am 42 and do not smoke , but did in the past. On 4th of July I had food poisoning , and severe vomitting. My breathing was very irratic, and my blood pressure was skyrocketting. I have a meter at home, and the first few times I measured it, the unit errored. When I finally got a reading it was 186/100. Normal for me is like 142/90-something. I have had headaches and pressure under my jawline on the left side of my throat, by where you take a pulse ever since. I have an appointment in about 1 month and a half away with my Cardiologist . I am a worry-wort and am fearing I was close to something very serious on the 4th that may have damaged something. Any opinions? -L
Asked On : Sat, 6 Oct 2012
Answers:  1 Views:  13
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
ENT Specialist 's  Response
I do not understand who taught you to take pulse below the jaw line in the neck .
It is the work of medics to take pulse over there. And even medics see the pulse at lower end of forearm.
There should not be any problem but if you do it again and again then there could be pain due to irritation . There are many structures in neck which may get irritated.

The throat will get ok . if you take rest for few days.
You can take antireflux medicines for few days.
But yes you should consult your doctor for neck irritation so that any thing else is not missed.
Answered: Sun, 1 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor